# SDR AALA201708239044

- Difficulty date: July 24, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 55,083 hours, 23,764 cycles
- Engine: Iae V2524A5
- Engine time: 57,334 hours, 24,858 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: EB101729B
- Part serial: KMA342
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 19,335 hours, 9,549 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DESCENDING TO 11,000 FEET,  ENGINE SPOOLED FROM FLIGHT IDLE, AIRCRAFT YAWED, AND NR 2 ENGINE SHUTDOWN.  CAPTAIN AND FIRST OFFICER COMPLETED ECAM.   DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPORTED ENGINE NR 2 FAILED BLEED VALVE TEST.  REPLACED RIGHT UPPER STAGE 7 BLEED VALVE IAW AMM 75-32-52, PB0401 TEST SATISFACTORY.  AIRCRAFT WAS GROUNDED.
